This is a low dosage, but I would not assume it is ineffective. I think it is often prudent to start with a low dose and increase if necessary. Switching to another beta blocker is unlikely to be more effective, unless it is a larger dose that is prescribed. It is possible that switching to another beta blocker, such as metoprolol, will produce less headaches, but the only way to know would be to try.
I have pvc,s and they are very botherson,it seems like the heart will come out the chest. is this dangerous . i was told not to worry but it scares you.
Barbara do you get the PVC's daily or is it an isolated thing? Just wondering about yours.............I get them daily and also sometimes my heart feels like it is beating totally out of wack.
I just found out today I have two leaky heart valves and high blood pressure. Tenormin (25 mg twice a day) was prescribed. The doctor said it was to prevent the leaks from getting any worse. Does high BP medicine cause headaches? I also have heart palpatations, but they are decreasing since I've started taking and iron supplement for anemia. I feel much stronger with the extra iron. I don't have tachycardia but my heart has done some weird flipping around for a long time.
I just had a heart pacer installed two days ago and came home this evening..3 /14 /2000 now I have BP of around 160 over 114 much higher than before my pacer was installed....my pulse is around 74 instead of the 57 that I have experienced for severl years...the reason for the -pacer is because I have had AFeb about 2 times per year...but last week it happened twice in 7 days...I am 80 years old but in great condition thru arobics and weight training all my life....thanks bill ***@****
bill, i am interested to know why your doctors felt a pace maker was necessary. was medication tried? it sounds like you are in great shape. congratulations and keep up the good work.